# SDR SIMA20120831006

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,873 hours, 27,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3309 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED MAIN DOOR SIDE HINGE IAW ETN #EM-52-013R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
